AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Oscillation and Dynamics in Delay Equations
Edited by: John R. Graef and Jack K. Hale

Contemporary Mathematics
1992; 263 pp; softcover
Volume: 129
ISBN-10: 0-8218-5140-3
ISBN-13: 978-0-8218-5140-1
List Price: US$47
Member Price: US$37.60
Order Code: CONM/129
[Add Item]

Request Permissions

Oscillation theory and dynamical systems have long been rich and active areas of research. Containing frontier contributions by some of the leaders in the field, this book brings together papers based on presentations at the AMS meeting in San Francisco in January, 1991. With special emphasis on delay equations, the papers cover a broad range of topics in ordinary, partial, and difference equations and include applications to problems in commodity prices, biological modeling, and number theory. The book would be of interest to graduate students and researchers in mathematics or those in other fields who have an interest in delay equations and their applications.

Table of Contents

  • S. J. Bilchev, M. K. Grammatikopoulos, and I. P. Stavroulakis -- Oscillations of second-order neutral differential equations with deviating arguments
  • T. A. Burton, J. Terjéki, and B. Zhang -- A wave equation viewed as an ordinary differential equation
  • Y. Cao -- The oscillation and exponential decay rate of solutions of differential delay equations
  • S.-N. Chow and W. Huang -- Transition layers for a singularly perturbed \(2\)-dimensional system of differential-difference equations
  • H. G. Diamond and H. Halberstam -- Differential difference equations in analytic number theory
  • A. M. Farahani and E. A. Grove -- A simple model for price fluctuations in a single commodity market
  • J. R. Graef, M. K. Grammatikopoulos, and P. W. Spikes -- Some results on the asymptotic behavior of the solutions of a second order nonlinear neutral delay equation
  • G. Ladas and C. Qian -- Linearized oscillations for nonautonomous delay difference equations
  • S. M. V. Lunel -- Small solutions and completeness for linear functional differential equations
  • H. L. Smith and Y. Kuang -- Periodic solutions of differential delay equations with threshold-type delays
  • H.-O. Walther -- Unstable manifolds of periodic orbits of a differential delay equation
  • J. Wiener and L. Debnath -- The Fourier method for partial differential equations with piecewise continuous delay
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia